On the density functions of integrals of Gaussian random fields

Jingchen Liu, Gongjun Xu

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In the paper we consider the density functions of random variables that can be written as integrals of exponential functions of Gaussian random fields. In particular, we provide closed-form asymptotic bounds for the density functions and, under smoothness conditions, we derive exact tail approximations of the density functions.

Original languageEnglish (US)
Pages (from-to)398-424
Number of pages27
JournalAdvances in Applied Probability
Volume45
Issue number2
DOIs
StatePublished - Jun 1 2013

Keywords

  • Density function
  • Gaussian random field
  • Integral

Fingerprint Dive into the research topics of 'On the density functions of integrals of Gaussian random fields'. Together they form a unique fingerprint.

Cite this